# SDR USAA2011081100006

- Difficulty date: July 13, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 34,079 hours, 19,217 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Part number: D5755103920000
- Condition: Damaged
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - MISSING PROTECTIVE TREATMENT ON RIGHT WING NR 1 SPOILER HINGE PINS (2EA) BETWEEN WS 3059 TO WS 3758 & BETWEEN RIB 6 TO RIB 7.  REPLACED  SPOILER HINGE PINS (2EA) IAW EA 133690B.
